The Structural Engineer > Archive > Volume 38 (1960) > Issues > Issue 9 > A Direct Solution of the Torsional-Flexural Buckling of Axially Loaded Thin-Walled Bars
Name of File 2744-38-09.pdf cached at 17/12/2017 14:05:12 - with 4 pages. pdfPath: E:\k9.istructe.org\CMS\webtest\files\2f\2f88fdee-79a8-432a-9004-b0948363a6e4.pdf. thumbPath: E:\k9.istructe.org\CMS\webtest\files\pdfthumbs\2f88fdee-79a8-432a-9004-b0948363a6e4_1.png. objDoc: 1 - True. objPreview.Log: . strFileName: 2f88fdee-79a8-432a-9004-b0948363a6e4_1.png

Members/subscribers must be logged in to view this article

A Direct Solution of the Torsional-Flexural Buckling of Axially Loaded Thin-Walled Bars

A general solution of the equations for the torsional-flexural buckling of struts is presented. Expressions for the end conditions of the struts are found and their application to the buckling of frameworks described. J. D. Renton